.. insomnia, but now I am groggy and very tired throughout the day. I find myself napping a lot. I'm wanting to stop the medication, but does anyone know how to go about stopping with having withdrawals?
Its unreal that 10 mg is doing that to you. That's a starting dose and is increased shortly after starting usually. What time are you taking it? Ordinarily you would taper down, but you're as low as you go. About all you can do is take it alternating nights for a week or so and stop it then.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 15 Jun 2011 • 2 answers
Posted 9 Aug 2013 • 11 answers
I care for newborns in opiate withdrawal, from those with experience of withdrawal, what helped you?
Posted 21 Feb 2015 • 6 answers
Even after taking MELATONIN at 8.30PM and AMITRIPTYLINE at 9.15PM unable to fall asleep until 3.OOAM
Posted 25 Feb 2015 • 3 answers